# SDR WX0A070152

- Difficulty date: August 19, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N892GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49826
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Condition: Obstructed
- Location: Pt 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, RIGHT AND LEFT ENGINES FAILED TO OBTAIN MINIMUM N1 SPEED AT 90 KNOTS.  BOTH ENGINES INDICATED BETWEEN 79-80 N1 SPEED AT 1.86 EPR.  ABORTED TAKEOFF AND RETURN TO THE GATE.  MAINTENANCE DEPARTMENT PERSONNEL INSPECTED AND REMOVED DEBRIS FROM THE RIGHT ENGINE PT2 PROBE.  GROUND RUN OPERATIONAL CHECK NORMAL, BOTH ENGINES PERFORMED WITHIN LIMITS IAW 71-00-00, AIRCRAFT RETURNED TO SERVICE.
